MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL STERILE LATARJET SCREW, 30MM; SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE

MEDOS INTERNATIONAL SàRL STERILE LATARJET SCREW, 30MM; SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE
Catalog Number 288223
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Muscular Rigidity (1968); Pain (1994); Loss of Range of Motion (2032)
Date of Event 07/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by the affiliate that after an unknown procedure that was performed on (b)(6) 2017, the patient complained about pain, stiffness, and reduced motion range.The patient had a revision surgery, on (b)(6) 2019, which stabilized the joint and increased their range of motion.The dr.Removed the latarjet screws, adhesions, arthroscopically.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: this complaint is being documented since the patient experienced pain and stiffness and had to undergo a revision surgery to get the implants removed.There was no reported failure associated with the devices.However, there was patient harm.This complaint can be confirmed.The device was removed as a part of revision surgery but was unavailable for physical evaluation.No non-conformances were identified for this part-lot number combination per qlik query executed 02/15/2019.No further information regarding the technique or instruments used has been provided to determine a root cause for the reported issue.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).

Brand Name
STERILE LATARJET SCREW, 30MM
Common Device Name
SOFT-TISSUE, ANCHOR, NON-BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key8367104
Report Number1221934-2019-56480
Device Sequence Number1915700
Product Code HRX
UDI-Device Identifier10886705027002
UDI-Public10886705027002
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110763
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Catalogue Number288223
Device Lot NumberL245144
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/01/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date02/25/2019
Supplement Report FDA Received Date04/15/2019
Patient Sequence Number1
Patient Age39 YR